# SDR DALA2023051503805

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N911DQ
- Make and model: Boeing 737-900ER
- Aircraft serial: 64882
- Aircraft time: 13,243 hours, 5,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2762011) DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. REINSTALLED LIGHT ASSY PER AMM 33-52. OK FOR SERVICE.
